MathSciNet Relay Station
MathSciNet bibliographic data
MR658395 58F20 (30D05 30F40)
Sullivan, Dennis Itération des fonctions analytiques complexes. (French) [Iteration of complex analytic functions] C. R. Acad. Sci. Paris Sér. I Math. 294 (1982), no. 9, 301–303.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement